# SDR SWAA2013011711516

- Difficulty date: January 13, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 77,436 hours, 64,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB SURFACE SKIN CRACKED AT STA 760 BELOW STA 19R.  REPAIRED SKIN PER SRM.
